Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

The spectrum of prime ideals in tensor triangulated categories

Paul Balmer

Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 588, Pages 149–168, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.588.149, December 2005

Publication History

Published Online:
2005-12-14

Abstract

We define the spectrum  of a tensor triangulated category 

as the set of so-called prime ideals, endowed with a suitable topology. In this very generality, the spectrum is the universal space in which one can define supports  for objects of
. This construction is functorial with respect to all tensor triangulated functors. Several elementary properties of schemes hold for such spaces, e.g. the existence of generic points or some quasi-compactness. Locally trivial morphisms are proved to be nilpotent. We establish in complete generality a classification of thick ⊗-ideal subcategories in terms of arbitrary unions of closed subsets with quasi-compact complements (Thomason’s theorem for schemes, mutatis mutandis). We also equip this spectrum with a sheaf of rings, turning it into a locally ringed space. We compute examples and show that our spectrum unifies the schemes of algebraic geometry and the support varieties of modular representation theory.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sebastian Klein
Journal of Pure and Applied Algebra, 2015
[2]
Andreas Krug and Pawel Sosna
Journal of the London Mathematical Society, 2015, Volume 92, Number 1, Page 19
[3]
Johan Steen and Greg Stevenson
Bulletin of the London Mathematical Society, 2015, Volume 47, Number 4, Page 607
[4]
Fei Xu
Archiv der Mathematik, 2014, Volume 103, Number 3, Page 235
[5]
Ryo Takahashi
Pacific Journal of Mathematics, 2014, Volume 268, Number 1, Page 231
[6]
NORA GANTER and MIKHAIL KAPRANOV
Transformation Groups, 2014, Volume 19, Number 1, Page 57
[7]
Sven Meinhardt and Holger Partsch
Geometriae Dedicata, 2014, Volume 173, Number 1, Page 365
[8]
Benjamin Antieau
Advances in Mathematics, 2014, Volume 254, Page 280
[9]
Greg Stevenson
Compositio Mathematica, 2014, Volume 150, Number 02, Page 229
[10]
Beren Sanders
Advances in Mathematics, 2013, Volume 247, Page 71
[11]
Yu-Han Liu and Susan J. Sierra
Communications in Algebra, 2013, Volume 41, Number 8, Page 3013
[12]
Paul Balmer
Journal of Geometry and Physics, 2013, Volume 72, Page 3
[13]
Tobias J. Peter
Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology, 2013, Volume 11, Number 02, Page 331
[14]
Ivo Dell’Ambrogio and Greg Stevenson
Applied Categorical Structures, 2014, Volume 22, Number 1, Page 169
[15]
Ivo DellʼAmbrogio and Greg Stevenson
Journal of Algebra, 2013, Volume 373, Page 356
[16]
Hiroshi Fukuyama and Isamu Iwanari
Mathematische Annalen, 2013, Volume 356, Number 2, Page 519
[17]
Srikanth B. Iyengar and Henning Krause
Mathematische Zeitschrift, 2013, Volume 273, Number 3-4, Page 1215
[18]
Umesh V. Dubey and Vivek M. Mallick
Journal of Algebra, 2012, Volume 364, Page 90
[19]
Carlos Sancho de Salas and Fernando Sancho de Salas
Proceedings of the Edinburgh Mathematical Society, 2012, Volume 55, Number 03, Page 781
[20]
Sunil K. Chebolu
Journal of Pure and Applied Algebra, 2007, Volume 210, Number 1, Page 11
[21]
Martin Herschend
Journal of Pure and Applied Algebra, 2010, Volume 214, Number 11, Page 1996
[22]
Ryo Takahashi
Advances in Mathematics, 2010, Volume 225, Number 4, Page 2076
[23]
Ivo Dell'Ambrogio
Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology, 2011, Volume 8, Number 03, Page 493
[24]
Ivo DellʼAmbrogio and Gonçalo Tabuada
Advances in Mathematics, 2012, Volume 229, Number 2, Page 1329
[25]
Gustav I. Lehrer, Daniel K. Nakano, and Ruibin Zhang
Advances in Mathematics, 2011, Volume 228, Number 4, Page 2098
[26]
Paul Balmer
Advances in Mathematics, 2011, Volume 226, Number 5, Page 4352
[27]
Umesh Dubey and Vivek Mallick
Electronic Research Announcements in Mathematical Sciences, 2011, Volume 18, Number 0, Page 50
[28]
M. Grime
Communications in Algebra, 2008, Volume 36, Number 10, Page 3589
[29]
Norbert Hoffmann and Markus Spitzweck
Advances in Mathematics, 2007, Volume 212, Number 2, Page 504
[30]
Amalendu Krishna
Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology, 2009, Volume 4, Number 03, Page 559
[31]
Amnon Neeman
Inventiones mathematicae, 2008, Volume 174, Number 2, Page 255
[32]
Paul Balmer
Algebraic & Geometric Topology, 2010, Volume 10, Number 3, Page 1521

Comments (0)

Please log in or register to comment.